MathSciNet Relay Station
MathSciNet bibliographic data
MR1487636 28A80 (37A99 37C99)
Mauldin, R. Daniel; Urbański, Mariusz Conformal iterated function systems with applications to the geometry of continued fractions. Trans. Amer. Math. Soc. 351 (1999), no. 12, 4995–5025.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement